# SDR SWIA201230205

- Difficulty date: March 26, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 22,652 hours, 19,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED DISPLAY COOL CAUTION MESSAGE ON CLIMBOUT.  (FLT 5606)  REPLACED COPILOT'S DUCT LOW FLOW SENSOR.
